The nurse told me that over the phone. ***?? The total T had the usual range of 250-1100, free T 35-155 according to her. Results were a week after 2 biweekly 200mg T shots. (Btw, estradiol was 34.) I asked her what the unit of measurement for free T is, she didn't know...she said she'd asked two urologists and they didn't know what the results meant...what are these doctors for? I'll get it in the mail in a couple days so I'll figure out the unit. I still been having low libido. I think I'm starting to have signs of high E --- strange feeling nipples. I ordered REZ-V/ZMA a few days back and hopefully they'll kill the gyno. And maybe the cycling... But the free T was just ridiculously high that it made me think someone at the hospital screwed up...or was it the root of the cycling at all?
Well I guess you have to know the free T units to make a good judgement. Based on the range it is probably pg/mL. If so that is a very high number. Have you ever had your SHBG level checked? It would be low, around 14 given these numbers. Your total T is kind of high too. Estradiol is not too bad though at 34 but between 20 and 30 is optimal. At this point I would say to reduce Estradiol and see if it helps. One way to reduce it is to reduce total T and since yours is somewhat high anyway it wont hurt. A free T of 100-250 is what my doctor tries to achieve with 160 as the target.
Yes the units are pg/mL. My free T is 3.47% of total T, way way above the 2.8% upper limit. Several websites say exogenous androgen will suppress SHBG, whereas estrogen will elevate it. I suspect this is the case.
I'm not currently on any T. I got off Androderm since noticing gyno a few days ago. Only weird feelings in the area but I'm worried lumps are on the way. Or the weird feelings will go away by themselves since there's no more T being converted to E??
Have you had this problem while on T? I'm taking REZ-V/ZMA which are dietary supplements similar to anti-E's, but more long-term and probly not having the same strenth as prescription anti-E's.